Skip to main content
×
Home
    • Aa
    • Aa
  • European Journal of Applied Mathematics, Volume 8, Issue 5
  • October 1997, pp. 507-524

Source-type solutions to thin-film equations in higher dimensions

  • RAUL FERREIRA (a1) and FRANCISCO BERNIS (a1)
  • Published online: 01 October 1997
Abstract

We prove that the thin film equation ht+div (hn grad (Δh))=0 in dimension d[ges ]2 has a unique C1 source-type radial self-similar non-negative solution if 0<n<3 and has no solution of this type if n[ges ]3. When 0<n3 the solution h has finite speed of propagation and we obtain the first order asymptotic behaviour of h at the interface or free boundary separating the regions where h>0 and h=0. (The case d=1 was already known [1]).

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

European Journal of Applied Mathematics
  • ISSN: 0956-7925
  • EISSN: 1469-4425
  • URL: /core/journals/european-journal-of-applied-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×